Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Foggy conditions played a role in a two-vehicle crash on the morning of February 24 around 7:45 a.m. along U.S. Highway 59 near the intersection with F.M. 799. The accident involved a southbound truck tractor semi-trailer driven and a Ford Explorer. According to the Texas DPS, the Explorer attempted to turn onto the highway from F.M. 799 but failed to yield, striking the rear axle of the semi-trailer. The collision caused significant front-end damage to the Explorer and disabled both vehicles. Despite the severity of the damage, neither driver sustained major injuries. All injuries were treated at the scene by EMS.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Feb 27, 5:38 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 27, 5:38 AM CST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
538 AM CST Thu Feb 27 2025
...New AVIATION...
.SHORT TERM...
(Today through Friday)
Issued at 202 AM CST Thu Feb 27 2025
Key Messages:
- Areas of patchy to dense fog will linger through mid-to-late
morning hours today.
- Low chance (< 20%) for isolated rain showers today ahead of
weak frontal passage.
A weak cold front associated with a mid-level shortwave
disturbance is approaching South Texas this morning and will
gradually move through the region, making its way offshore by the
afternoon hours. Ahead of the frontal passage, areas of fog have
already developed along portions of the Coastal Bend, creating
potentially hazardous impacts for this morning's commute. Please
use caution while on the roads!
The aforementioned front will primarily be a dry front with low
confidence for precipitation expected ahead of it's passage.
PWATS of 1.00 inch or less and weak mid-level vorticity indicate
limited support for significant rainfall. Therefore, only slight
chances (15-20%) of light showers have been included in the
forecast, with any accumulations expected to be minimal (generally
less than 0.01 inches).
By this evening, cooler and drier air will filter in behind the
boundary, allowing our daytime temperatures in the mid-70s to cool
to the low to mid-50s overnight. A weak warm frontal boundary
will left northward into the region on Friday, shifting winds back
to a more easterly direction by end of day. Highs will once again
reach the 70s area-wide under partly cloudy skies.
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 202 AM CST Thu Feb 27 2025
Key Messages:
- Warming trend and mostly dry through Tuesday.
- Risk of sea fog this weekend into early next week in advance of an
approaching cold front.
- Cold front Tuesday night poses a threat of elevated fire weather
conditions in wake on Wednesday.
No significant changes from the previous forecast. A weak mid-level
shortwave will move across just to our northeast Friday night into
Saturday, leading to dry ridging in wake to dominate through Sunday.
Although a closed mid-level traverses across the southern Great
Plains Sunday night into Monday, the ridge will hold strong and
continue the dry warming trend through Tuesday. A deep mid to upper
level trough will push eastward across the central CONUS during the
middle of next week, pushing a cold front through South Texas
Tuesday night. Models are in good agreement with the timing of this
front with dry north to northwesterly winds in wake on Wednesday.
Minimum relative humidity is projected to dip down to 10-20% while
there is a 20-40% chance of wind gusts over 20 mph Wednesday
afternoon; therefore, elevated fire weather conditions are a concern.
High temperatures will generally range from the mid 70s along the
coast to the mid 80s out west with the exception on Tuesday where
highs in the low 90s are expected over the Brush Country. Lows in
the 50s Friday night will increase to the mid 60s Monday night. The
increase in dewpoints this weekend into early next week with the
return of onshore flow will pose a threat for sea fog. Shelf waters
cooler than the dewpoints will warrant at least patchy fog mention
to persist for the bays and nearshore waters ahead of next week's
cold front.
&&
.AVIATION...
(12Z TAFS)
Issued at 523 AM CST Thu Feb 27 2025
IFR to LIFR VSBYs due to fog will persist for ALI, CRP, and VCT
through 15-16Z before the fog begins to erode. LRD and COT, while
under VFR VSBYs, are sitting under MVFR CIGs as a weak cold front
begins to propagate through South Texas. All sites have already
seen a shift to northeasterly winds. Although on the lighter side
now, winds will increase to around 10 knots this afternoon with
gusts up to 20 knots possible. The aforementioned front will
primarily be a dry front with low confidence for precipitation
along the boundary. However, cannot rule out an isolated shower or
two. With confidence in location and timing being on the lower
side, did not include in the TAFs.
&&
.MARINE...
Issued at 202 AM CST Thu Feb 27 2025
Weak to moderate northeasterly flow will persist through late Friday
before becoming more light and easterly by Friday night/Saturday
morning as high pressure moves over the area. Weak to moderate
onshore flow returns Sunday and persists through Monday before
strengthening to 15 to 20 knots Monday night and Tuesday ahead of
an approaching cold front. There is an increased risk of sea fog
this weekend into early next week as moisture increases in advance
of the cold front. Moderate northerly flow will likely follow in
wake of the front Tuesday night and Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 75 57 74 54 / 10 10 0 0
Victoria 76 52 76 51 / 10 0 0 0
Laredo 75 55 77 56 / 20 0 0 0
Alice 76 54 77 53 / 10 0 0 0
Rockport 71 55 69 55 / 10 0 0 0
Cotulla 75 53 78 55 / 10 0 0 0
Kingsville 76 56 75 54 / 10 0 0 0
Navy Corpus 69 58 68 56 / 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until noon CST today for GMZ236-237-255.
&&
SHORT TERM...KRS/98
LONG TERM....EMF/94
AVIATION...KRS/98
In the hours before
Special weather statement, Feb 27, 3:04 AM CST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
304 AM CST Thu Feb 27 2025
TXZ234-243>247-342>347-442-443-447-271500-
Victoria-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Victoria, Bloomington, Robstown, Tuloso,
Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton,
Holiday Beach, Refugio, Woodsboro, Long Mott, Corpus Christi,
Flour Bluff, Portland, Ingleside, Aransas Pass, Bayside,
Austwell, Seadrift, Port Lavaca, Port O Connor, and Port Aransas
304 AM CST Thu Feb 27 2025
...AREAS OF FOG THIS MORNING...
Areas of fog have developed across portions of South Texas
this morning. Expect visibilities generally 1 mile or less
with a few locations seeing visibilities 1/4 mile or less
at times.
Use caution if traveling as visibility may change rapidly
in a short amount of time. Use low beam headlights and leave
extra distance between your vehicle and others on the road.
KRS
Dense Fog, Live Oak
- When
- February 27, 7:45 AM CST
- Where
- Live Oak forecast zone
- Injuries
- 0 direct, 2 indirect
- Reported by
- Newspaper
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Foggy conditions contributed to a vehicle accident near George West which resulted in minor injuries and damage to vehicles.
- Dense Fog
- Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in New Mexico, February 27, 20253 deaths · 1 event
- High Surf in Hawaii, February 27 to 28, 20259 events
- Hail in Ohio, February 27, 20251 in hail · 7 events
- Winter Weather in Maine, February 27, 20256 events
- High Wind in Montana, February 27, 202553 kt wind · 3 events
- High Wind in California, February 27 to 28, 202570 kt wind · 3 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 27, 20252 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 27, 20252 events
- Wildfire in South Carolina, February 27, 20251 event
- Hail in Kentucky, February 27, 20250.75 in hail · 1 event
- High Wind in Montana, February 27, 202555 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1235811.